# SDR SIMA20180308002

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,596 hours, 27,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Defective
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF CLIMBING THROUGH 2500' AND DECELERATING THROUGH 200 KTS AOM 1 PROC APPLIED. REMOVED AND REPLACED RT I/B FLAP ROOT MOVABLE TRACK IAW AMM 57-52-01. INSTALLED NEW RT I/B FLAP SHROUD IAW AMM 57-56-01. REMOVED AND REPLACED RT I/B FLAP TIP MOVABLE TRACK IAW AMM 57-52-01. REPLACED LT I/B FLAP OUTB TRACK IAW AMM57-52-01. INSTALLED LT INBD FLAP IAW AMM27-50-00. PERFORM OPERATIONAL CHECK.
